# SDR SIMA200312703

- Difficulty date: May 1, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE CENTER OMEGA BEAM BETWEEN FRAMES 24 AND 25 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  BLENDED THE CORRODED AREA AND PERFORMED AN NDT INSPECTION AND FABRICATED AN INTERNAL DOUBLER.  REPAIR DONE IAW EMB REPAIR STATEMENT 1C2003-145/1485.  (M)
